MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 2525T MICRONY II, SR+, PKGD/STER; Pulse-generator, single chamber, sensor driven, implantable

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 2525T MICRONY II, SR+, PKGD/STER; Pulse-generator, single chamber, sensor driven, implantable
Model Number 2525T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was presented at the hospital due to pocket erosion.Swab tests were performed and the culture results came back negative with no growth present.The pocket was cleaned and pacemaker repositioned on (b)(4) 2025.The patient was in stable condition.

Brand Name
2525T MICRONY II, SR+, PKGD/STER
Common Device Name
Pulse-generator, single chamber, sensor driven, implantable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23447895
Report Number2017865-2025-1003929
Device Sequence Number8074102
Product Code LWO
UDI-Device Identifier05414734006224
UDI-Public(01)05414734006224(10)P000196482(17)260331
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P970013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number2525T
Device Lot NumberP000196482
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown